# SDR AALA201705099012

- Difficulty date: April 6, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Part serial: CC2161
- Condition: Saturated
- Location: Rt Elevator
- Part time: 48,848 hours, 28,558 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON RIGHT ELEVATOR UPPER SKIN HONEYCOMB CORE CELLS ON RIB 4 AND 5.5 INCHES FROM TRAILING EDGE.  REPAIRED SKIN IAW SRM 55-32-11.
